On quasiconvex hulls in symmetric 2×2 matrices
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 865-876
@article{AIHPC_2006__23_6_865_0,
     author = {Sz\'ekelyhidi, L\'aszl\'o},
     title = {On quasiconvex hulls in symmetric $2\times 2$ matrices},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {865-876},
     doi = {10.1016/j.anihpc.2005.11.001},
     zbl = {05138723},
     mrnumber = {2271698},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_865_0}
}
Székelyhidi, László. On quasiconvex hulls in symmetric $2\times 2$ matrices. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 865-876. doi : 10.1016/j.anihpc.2005.11.001. http://www.numdam.org/item/AIHPC_2006__23_6_865_0/

[1] Astala K., Faraco D., Quasiregular mappings and Young measures, Proc. Roy. Soc. Edinburgh Sect. A 132 (5) (2002) 1045-1056. | MR 1938712 | Zbl 1016.30016

[2] K. Astala, T. Iwaniec, G. Martin, Pucci's conjecture and the Alexandrov inequality for elliptic PDEs in the plane, J. Reine Angew. Math., in press. | Zbl 05015424

[3] Ball J.M., A version of the fundamental theorem for Young measures, in: PDEs and Continuum Models of Phase Transitions (Nice, 1988), Lecture Notes in Phys., vol. 344, Springer, Berlin, 1989, pp. 207-215. | MR 1036070 | Zbl 0991.49500

[4] J.M. Ball, R.D. James, Incompatible sets of gradients and metastability, in preparation.

[5] Ball J.M., James R.D., Fine phase mixtures as minimizers of energy, Arch. Rational Mech. Anal. 100 (1987) 13-52. | MR 906132 | Zbl 0629.49020

[6] B. Bojarski, L. D'Onofrio, T. Iwaniec, C. Sbordone, G-closed classes of elliptic operators in the complex plane, in press.

[7] Caffarelli L.A., Cabré X., Fully Nonlinear Elliptic Equations, Amer. Math. Soc. Colloq. Publ., vol. 43, American Mathematical Society, Providence, RI, 1995. | MR 1351007 | Zbl 0834.35002

[8] Cardaliaguet P., Tahraoui R., Sur l’équivalence de la 1-rang convexité et de la polyconvexité des ensembles isotropiques de R 2×2 , C. R. Acad. Sci. Paris Sér. I Math. 331 (11) (2000) 851-856. | MR 1806421 | Zbl 1064.26005

[9] Chipot M., Kinderlehrer D., Equilibrium configurations of crystals, Arch. Rational Mech. Anal. 103 (1988) 237-277. | MR 955934 | Zbl 0673.73012

[10] Conti S., De Lellis C., Müller S., Romeo M., Polyconvexity equals rank-one convexity for connected isotropic sets in M 2×2 , C. R. Math. Acad. Sci. Paris, Ser. I 337 (4) (2003) 233-238. | MR 2009113 | Zbl 1050.49010

[11] Dacorogna B., Tanteri C., Implicit partial differential equations and the constraints of nonlinear elasticity, J. Math. Pures Appl. (9) 81 (4) (2002) 311-341. | MR 1967352 | Zbl 1068.74007

[12] Dolzmann G., Variational Methods for Crystalline Microstructure - Analysis and Computation, Lecture Notes in Math., vol. 1803, Springer-Verlag, Berlin, 2003. | Zbl 1016.74002

[13] Faraco D., Zhong X., Quasiconvex functions and Hessian equations, Arch. Rational Mech. Anal. 168 (3) (2003) 245-252. | MR 1991516 | Zbl 1047.49017

[14] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Classics Math., Springer-Verlag, Berlin, 2001, (Reprint of the 1998 edition). | MR 1814364 | Zbl 1042.35002

[15] Kinderlehrer D., Pedregal P., Characterizations of Young measures generated by gradients, Arch. Rational Mech. Anal. 115 (1991) 329-365. | MR 1120852 | Zbl 0754.49020

[16] Matos J.P., Young measures and the absence of fine microstructures in a class of phase transitions, Eur. J. Appl. Math. 3 (1) (1992) 31-54. | MR 1156593 | Zbl 0751.73003

[17] Müller S., Rank-one convexity implies quasiconvexity on diagonal matrices, Int. Math. Res. Notices 20 (1999) 1087-1095. | MR 1728018 | Zbl 1055.49506

[18] Müller S., Variational models for microstructure and phase transitions, in: Calculus of Variations and Geometric Evolution Problems (Cetraro, 1996), Lecture Notes in Math., vol. 1713, Springer, Berlin, 1999, pp. 85-210. | MR 1731640 | Zbl 0968.74050

[19] V. Šverák, On regularity for the Monge-Ampère equations, Preprint, Heriot-Watt University, 1991.

[20] Šverák V., New examples of quasiconvex functions, Arch. Rational Mech. Anal. 119 (4) (1992) 293-300. | MR 1179688 | Zbl 0823.26009

[21] Székelyhidi L., Rank-one convex hulls in R 2×2 , Calc. Var. Partial Differential Equations 22 (3) (2005) 253-281. | MR 2118899 | Zbl 1104.49013

[22] Tartar L., Compensated compactness and applications to partial differential equations, in: Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, vol. IV, Res. Notes in Math., vol. 39, Pitman, Boston, MA, 1979, pp. 136-212. | MR 584398 | Zbl 0437.35004

[23] Zhang K., On separation of gradient Young measures, Calc. Var. Partial Differential Equations 17 (1) (2003) 85-103. | MR 1979117 | Zbl 1036.49025